# SDR CA130709013

- Difficulty date: July 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,210 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT APPROXIMATELY 7000`, THE RT MANIFOLD PRESSURE STARTED DECREASING, AS MORE POWER WAS APPLIED, THE ENGINE STARTED SURGING.  AS A PRECAUTIONARY MEASURE AN EMERGENCY WAS DECLARED.  THE RT ENGINE BEGAN TO HAVE SIGNIFICANT DROPS IN MANIFOLD PRESSURE AND WAS SECURED.  LANDING CARRIED OUT WITH OUT INCIDENT WITH ESCORT BACK TO BASE.  O/H INTERVAL 2000.0 HRS.
